# SDR SIMA201207301

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 4,127 hours, 26,695 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX597279
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4127 THE CREW REPORTED THAT WHILE EN ROUTE TO YUL RECEIVED AN E1 HYDRAULIC PUMP FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND  HYDRAULIC LEAK ON EDP 1 FLANGE.  REPLACED HYDRAULIC 1 EDP IAW EMB 145 AMM 29-10-03.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME AND NO LEAK NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
